# SDR CALA0001915

- Difficulty date: December 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY CUSP WEB CORRODED AT FS 200-205, RBL 49-54 ON AFT SIDE OF FLOORBEAM. THE CORRODED SECTION OF CUSP WEB WAS CUT OUT AND A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-10-3, 51-30-2, AND 51-30-8.
